JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CORNER SINGULARITY AT THE MULTIPLE JUNCTION OF THE ELECTRIC TRANSMISSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CORNER SINGULARITY AT THE MULTIPLE JUNCTION OF THE ELECTRIC TRANSMISSION
Choe, Hi-Jun; Park, Kyong-Yop; Sohn, Ayoung;
  PDF(new window)
 Abstract
We consider the several plane sector domains which are bonded together along common edges with vertex at the origin. Such domains appear in electric conducting problem with multi-layered heterogeneous media. Our aim is to give a structure theorem of the singularities of the electric field at the corner. Also, we provide a regularity theorem for the electric field.
 Keywords
corner singularity;multi-layered domain;electric trans­mission;Poisson equation;
 Language
English
 Cited by
 References
1.
M. Costabel and M. Dauge, Singularities of electromagnetic Fields in Polyhedral Domains, Arch. Ration. Mech. Anal. 151 (2000), 221-276 crossref(new window)

2.
M. Dauge, Elliptic boundary value problems on corner domains, Lecture Notes in Math. no. 1341, 1988

3.
P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, 1985

4.
V. A. Kondrat'ev, Boundary problem for elliptic equations in domains with conical or angular points, Trudy Moscovkogo Mat. Obschetsva and Transactions Moscow. Mat. Soc. 227-313, 16 (1967), 209-292

5.
Y. Lungan, Interface Problem for elliptic Differential Equations, Chinese Ann. Math. 18B (1997), no. 2, 53-76

6.
Fernando Reitich, Singular solutions of a transmission problem in plane linear elasticity for wedge-shaped regions, Numer. Math. 59 (1991), 179-216 crossref(new window)